MAUDE Adverse Event Report: MICROBORE EXTENSION SET, IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

MICROBORE EXTENSION SET, IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9277
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint that there is fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the microbore extension set, iv connector was blocked/occluded.The following information was provided by the initial reporter: "i am having the ed rns work with the macrobore tubing that is currently in the kits used on the inpatient side to see if their concerns are addressed with this product.However, i have a new ed rn who transitioned from the inpatient side recently and she also had complaints about this tubing.".

Brand Name
MICROBORE EXTENSION SET, IV CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12339514
Report Number9616066-2021-51826
Device Sequence Number4441792
Product Code FPA
UDI-Device Identifier50885403240797
UDI-Public50885403240797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ9277
Device Catalogue NumberMZ9277
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1